On generalized M-projectively recurrent manifolds

Uday Chand De, Prajjwal Pal

Abstract


The purpose of the present paper is to study generalized M-projectively recurrent manifolds. Some geometric properties of generalized M-projectively recurrent manifolds have been studied under certain curvature conditions. An application of such a manifold in the theory of relativity has also been shown. Finally, we give an example of a generalized M-projectively recurrent manifold.

Keywords


generalized Ricci-recurrent manifolds; generalized M-projectively recurrent manifolds; quasi Einstein manifolds

Mathematics Subject Classification (2010)


53C25

References


Adati, T. and T. Miyazawa. "On Riemannian space with recurrent conformal curvature." Tensor (N.S.) 18 (1967): 348-354.

Arslan, K. et al. "On generalized recurrent Riemannian manifolds." Acta Math. Hungar. 123.1-2 (2009): 27-39.

Bishop, R.L. and B. O’Neill "Manifolds of negative curvature." Trans. Amer. Math. Soc. 145 (1969): 1-49.

Cartan, E. "Sur une classe remarquable d’espaces de Riemann." Bull. Soc. Math. France 54 (1926): 214-264.

Chaki, M.C. "Some theorems on recurrent and Ricci-recurrent spaces." Rend. Sem. Mat. Univ. Padova 26 (1956): 168-176.

Chaki, M.C. and B. Gupta. "On conformally symmetric spaces." Indian J. Math. 5 (1963): 113-122.

Chaki, M.C. "On pseudo symmetric manifolds." An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 33.1 (1987): 53-58.

Chaubey, S.K. and R.H. Ojha. "On the m-projective curvature tensor of a Kenmotsu manifold." Differ. Geom. Dyn. Syst. 12 (2010): 52-60.

Chaubey, S.K. "On weakly m-projectively symmetric manifolds." Novi Sad J. Math. 42.1 (2012): 67-79.

De, U.C. and A.K. Gazi. "On generalized concircularly recurrent manifolds." Studia Sci. Math. Hungar. 46.2 (2009): 287-296.

De, U.C. and N. Guha. "On generalised recurrent manifolds." Proc. Math. Soc. 7 (1991): 7-11.

De U.C., N. Guha and D. Kamilya. "On generalized Ricci-recurrent manifolds." Tensor (N.S.) 56.3 (1995): 312-317.

De, U.C. and S. Mallick. "Spacetimes admitting M-projective curvature tensor." Bulg. J. Phys. 39.4 (2012): 331-338.

Eisenhart, L.P. "Riemannian Geometry, 2d printing." Princeton, N. J.: Princeton University Press, 1949.

Ghosh, D. "On projective recurrent spaces of second order." Acad. Roy. Belg. Bull. Cl. Sci. (5) 56 (1970): 1093-1099.

Hotlos, M. "On conformally symmetric warped products." Ann. Acad. Pedagog. Crac. Stud. Math. 4 (2004): 75-85.

Kruckovic, G.I. "On semireducible Riemannian spaces." Dokl. Akad. Nauk SSSR (N.S.) 115 (1957): 862-865.

Lichnerowicz, A. "Courbure, nombres de Betti, et espaces symétriques." Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, pp. 216–223. Providence, R. I.: Amer. Math. Soc., 1952.

Mallick, S., A. De and U.C. De. "On generalized Ricci recurrent manifolds with applications to relativity." Proc. Nat. Acad. Sci. India Sect. A 83.2 (2013): 143-152.

Mantica, C.A. and Y.J. Suh. "Conformally symmetric manifolds and quasi conformally recurrent Riemannian manifolds." Balkan J. Geom. Appl. 16.1 (2011): 66-77.

Mazumder, N., R. Biswas and S. Chakraborty. "Cosmological evolution across phantom crossing and the nature of the horizons." Astrophys Space Sci 334 (2011): 183-186.

O’Neill, B. "Semi-Riemannian geometry. With applications to relativity." Pure and Applied Mathematics, 103. New York: Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], 1983.

Özgür, C. "On generalized recurrent Kenmotsu manifolds." World Appl. Sci. J. 2.1 (2007): 9-33.

---. "On generalized recurrent contact metric manifolds." Indian J. Math. 50.1 (2008): 11-19.

---. "On generalized recurrent Lorentzian para-Sasakian manifolds." Int. J. Appl. Math. Stat. 13.D08 (2008): 92-97.

Patterson, E.M. "Some theorems on Ricci-recurrent spaces." J. London Math. Soc. 27 (1952): 287-295.

Pokhariyal, G.P. and R.S. Mishra. "Curvature tensors and their relativistic significance. II." Yokohama Math. J. 19.2 (1971): 97-103.

Prakash, N. "A note on Ricci-recurrent and recurrent spaces." Bull. Calcutta Math. Soc. 54 (1962): 1-7.

Roter, W. "On conformally symmetric Ricci-recurrent spaces." Colloq. Math. 31 (1974): 87-96.

Ruse, H.S. "A classification of K-spaces." Proc. London Math. Soc. (2) 53 (1951): 212-229.

Sachs, R.K. and H. Wu. "General relativity for mathematicians, Graduate Texts in Mathematics, Vol. 48, Springer-Verlag, New York-Heidelberg, 1977.

Schouten, J.A. "Ricci-calculus. An introduction to tensor analysis and its geometrical applications." 2d. ed. Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd X. Berlin-Göttingen-Heidelberg: Springer-Verlag, 1954.

Singh, J.P. "On m-projective recurrent Riemannian manifold (English summary)." Int. J. Math. Anal. (Ruse) 6.21-24 (2012): 1173-1178.

Singh, R.N. and S.K. Pandey. "On the m-projective curvature tensor of generalized Sasakian space forms" to appear in Bull. Math. Anal. Appl.

Stephani, H. et al. "Exact solutions of Einstein’s field equations." Second edition. Cambridge Monographs on Mathematical Physics. Cambridge: Cambridge University Press, 2003.

Walker, A.G. "On Ruse’s spaces of recurrent curvature." Proc. London Math. Soc. (2) 52 (1950): 36-64.

Yamaguchi, S. and M. Matsumoto. "On Ricci-recurrent spaces." Tensor (N.S.) 19 (1968): 64-68.

Yano, K. and M. Kon. "Structures on manifolds." Series in Pure Mathematics 3. Singapore: World Scientific Publishing Co., 1984.


Full Text: PDF

Download statistics: 2649

Licencja Creative Commons
This article by Uday Chand De, Prajjwal Pal is governed by the Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported licence.


e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej